I need to get off it. I managed to taper to 4mg and that is it. Tapering makes me anxious and very depressed. I became dependany on strong painkillers due to severe fibro I had. This may sound stupid, but can't a doc put me on methadone say for a week, to prevent worst withdrawals? Was it ever done this way?
Sorry you haven't received a reply yet. You will, please keep monitoring.
In my humble opinion, I believe most on this site, if not all, would advise you not to do what you are asking (short term methadone use). Most would recommend continued slooow tapering, even down to .25 mg. If you are having problems with your current taper, take it slower, but never go back up. So, if you are at 4 mg now, with problems, continue at 4 mg at least until the problems subside, which they should.
hi. ive never talked to you before, but ive seen a few of your posts.
can i ask - why do you want to hurry and get off the sub so much? im just wondering because, the way i see it, as long as you are doing well, functioning well, working on a good recovery plan - why rush it? go as slow as you need to with this. its not easy, but then again, planning on taking it for an indefinite period of time should allow you to be able to just relax and go with the flow. enjoy life! i know that my experience with sub has allowed me to just take each day as it comes, do the very best i can, stay sober and OFF the streets, build a business and relationships with my freinds and family. im also on 4 mg. ive been on it a total of a year now (a little more) i started at about 8 - 10 mg a day and im ok with 4 right now. im not trying to taper and noone is forcing me to.
sorry that got a little long winded. i guess im just trying to make my point. LOL
i really hope everything goes well for you. please let me know about the reason you want off so bad.
oh, and also, PLEASE dont turn to methadone, even for a DAY !!!
methadone is a bit more difficult to wean yourself off from according to the drug workers/doctors i have spoke to. that is why in the UK if you get to below 15ml/mg of methadone, they encourage you to jump over to subutex.
keep it up - you're on the right path. if you dont have to rush it then dont.
i wish you all the best
"All those moments will be lost in time, like tears in rain."
Thanks for your posts. My family freaks out about it and they are like 'yu should be over all this, by now'. Talking to them about it, makes me feel weak and it is defnitely the impression they give me. They do not try to be mean, but understanding is difficult,because I promised a lot of times I would get of it.